Doctor insights on:
Remeron Cause Memory Confusion
Yes: Remeron has been reported to cause confusion in about 2% of those taking it. Dementia is also a reported side effect, which would likely be associated with memory loss. Elderly patients are often more susceptible to such side effects. More information can be found at http://www.Drugs.Com/sfx/remeron-side-effects.Html. ...Read moreSee 1 more doctor answer
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Will laying in the sun to long on medication make You feel confused a little blurry vision on clonazepam inderal remeron been laying out in sun?
It can happen: Even without any medications, sunning can disorient people. So, be careful - keep tract of time. Keep hydrated., Have a shade source nearby - that's what beach umbrellas are for! Enjoy, but be careful. I hope you recovered quickly. ...Read more
Suffering from memory loss poss related to depression, anxiety (stemming from marijuana use) and disruptive sleep. Remeron effective, is their better?
Talk to your doctor : Either one alone or the combination of both medications can trigger irritability. Your doctor needs to know about this so appropriate evaluation and treatment recommendations can be made. More information is needed in your case. Similar complaints are found in cases of mood disorders such as Bipolar illness where a mood stabilizer would be appropriate. Hope this helps. Best wishes! ...Read more
Ok since i been put on remeron i gained 70 pounds ! will this drug cause this massive weight gain?
What med would be more suitable for G A D.Lexapro or remeron.Thanks or could you suggest some other medicine which does not cause a decreased sex driv?
Well...: There are different classes of medications aimed at treating anxiety. I see you are already on diazepam which can be very addictive. Adding another med to help your anxiety is reasonable. Are you seeing a psychologist too to help you? A psychologist helps as much or more than taking more medications in most cases. SSRI's can cause sexual problems but try first to see then check back 1 month. ...Read more
- Talk to a doctor live online for free
- Can remeron cause memory loss and confusion in the elderly?
- Causes of sudden memory loss and confusion
- Causes of short term memory loss and confusion
- Ask a doctor a question free online
- Can adderall cause short term memory problems?
- Causes of confusion in dialysis patients
- Can a memory foam mattress actually cause injury to the back?
- Does ambien cause permanent memory loss?
- Talk to a psychologist online for free